Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Constants are definable in rings of analytic functions


Author: Taneli Huuskonen
Journal: Proc. Amer. Math. Soc. 122 (1994), 697-702
MSC: Primary 16S60; Secondary 03C40, 03C60, 30C35
MathSciNet review: 1204378
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The analytic functions defined in a fixed domain form a ring with pointwise addition and multiplication. We describe a way to define constants in the ring using a first-order formula which is independent of the domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16S60, 03C40, 03C60, 30C35

Retrieve articles in all journals with MSC: 16S60, 03C40, 03C60, 30C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1204378-8
PII: S 0002-9939(1994)1204378-8
Keywords: Normal families, first-order definability
Article copyright: © Copyright 1994 American Mathematical Society